# SDR RAIA971204

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 8659566
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 7496 - STL - LEFT BETA LIGHT WOULD NOT EXTINGUISH ON TAKEOFF ROLL.  MAINTENANCE REPLACED LEFT BETA SWITCH.  (M)
